# SDR 2004FA0000068

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N30695
- Make and model: Cessna 177B
- Aircraft serial: 17701409
- Engine: Lyc O360A1F6
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: AM107635FP
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FACTORY NEW PART- SCREEN ATTACH TABS ARE BENT 90, AND SPOT WELDED ON TO SCREEN FRAME.  WELDS DO NOT PENETRATE BASE MATERIAL.  ATTACH TABS WORK LOOSE.  HAVE FOUND THIS CONDITION 3 TIMES.  SOME HAVE BEEN REPAIRED WITH SHEET METAL SCREWS.  TABS SHOULD BE RIVETED ON OR, BETTER WELDS.
